# SDR SWAA2017100616927

- Difficulty date: September 21, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A824037
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL FLANGE UPPER SIDE CORRODED AT BS 303.50+4, STR 23L.  REPAIRED CHORD IAW EA.
